BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2007 Volume 18 >

Please use this identifier to cite or link to this item:

Title: Some Probabilistic Results in a Bisexual Branching Process with Immigration
Authors: Molina, M.
del Puerto, I.
Ramos, A.
Keywords: Branching processes
bisexual processes
immigration processes
Issue Date: 2007
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 18, No 1, (2007), 225p-238p
Abstract: A bisexual branching process with immigration of females and males is introduced. It is allowed, in each generation, that the mating function and the probability distributions associated to the offspring and the immigration may change depending on the number of progenitor couples. Relationships among the probability generating functions involved in the model and some transition and stochastic monotony properties are established.
Description: 2000 Mathematics Subject Classification: 60J80.
ISSN: 0204-9805
Appears in Collections:2007 Volume 18

Files in This Item:

File Description SizeFormat
Pliska-18-2007-225-238.pdf1.13 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License